Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

MÆRKELIGE INTERPOLATIONSRESULTATER

T. N. Thiele
Tidsskrift for mathematik
FEMTE RÆKKE, Vol. 1 (1883), pp. 183-185
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24539588
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
MÆRKELIGE INTERPOLATIONSRESULTATER
Preview not available

Page Thumbnails

  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185